# SDR HEEA0014763

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Screw
- Part number: 5040017901
- Condition: Loose
- Location: Attitude Ind
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR HAS SCREW LOOSE INSIDE OF UNIT.
